Found 123 results
Author Title [ Type(Asc)] Year
Journal Article
Ambrosio L., Bouchut F., De Lellis C..  2004.  Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions.. Communications in Partial Differential Equations. 29:1635–1651.PDF icon KK_CPDE.pdf (223.35 KB)PDF icon Errata_KK.pdf (81.82 KB)
Brenier Y., De Lellis C., L. Székelyhidi Jr..  2011.  Weak-strong uniqueness for measure-valued Solutions. Communications in Mathematical Physics. 305:351–361.PDF icon mvsolutions_published.pdf (189.61 KB)
De Lellis C, Szekelyhidi, Jr. L.  2021.  Weak stablity and closure in turbulence. PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)PDF icon Errata_Uniq_T_Cones.pdf (82.72 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  0.  Transporting microstructure and dissipative Euler flows. PDF icon ONE_fifth_54.pdf (416.02 KB)
De Lellis C., Gwiazda P., Swierczewska-Gwiazda A..  2016.  Transport equation with integral terms. Calc. Var. Partial Differential Equations. 55(5):Art.128pp.17.PDF icon DGS_05_03.pdf (347.31 KB)
Colding T.H, De Lellis C., W.P. Minicozzi II.  2008.  Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications.. Communications on Pure and Applied Mathematics. 61:1540–1602.PDF icon 3CirclesCPAM.pdf (462.46 KB)
Chiodaroli E., De Lellis C., Kreml O..  0.  Surprising solutions to the isentropic Euler system of gas dynamics. PDF icon DeLellis_hyp12_4.pdf (356.85 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
De Lellis C., Otto F., Westdickenberg M..  2003.  Structure of entropy solutions for multi-dimensional scalar conservation laws.. Archiv for Rational Mechanics and Analysis. 170:137–184.PDF icon FeMiArch.pdf (395.42 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
De Lellis C, Giri V.  0.  Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec. PDF icon Selection-principle_final.pdf (319.86 KB)
De Lellis C..  2016.  The size of the singular set of area-minimizing currents. Surv. Differ. Geom.. 21:1-83.PDF icon survey_JDG_23.pdf (666.39 KB)
Colding T.H, De Lellis C..  2005.  Singular limit laminations, Morse index, and positive scalar curvature.. Topology. 44:25–45.PDF icon TobyTop.pdf (358.38 KB)
De Lellis C., L. Székelyhidi Jr..  2006.  Simple proof of two-well rigidity.. Comptes Rendus Mathematique. 343:367–370.PDF icon 2Wells_CRAS.pdf (113.36 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
De Lellis C.  2022.  The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians. PDF icon ICM-De-Lellis-web-version-2.pdf (508.94 KB)
De Lellis C., Spadaro E., Spolaor L..  2020.  Regularity theory for 2-dimensional almost minimal currents III: blowup. J. Differential Geom.. 116(1):125-185.PDF icon BU_21.pdf (539.11 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)